I have recently been prescribed Buspar by my doctor for anxiety and panic disorder I think it's helping for the most part it makes more calm at times then other times not so much I woke up yesterday morning with a slight warmth to the left side of my face and body that would come and go is that the medicine or should I be worried? Also I'm not used to taking medication I don't drink or smoke I exercise regularly and I'm even active at my job one of the side effects listed is that it has less than a 0.1% for stroke how much of a risk am I at for this side effect?
You take the medication, out of the patients (population) that take it, 0.1% are at risk... you answered your own Q.
A big plus ... you do not drink nor smoke, less chance of for a stroke plus you work out. I would not worry so much and the chances are you will be fine. Now, if you smoked, partied, etc, then I would be concerned, but on the contrary ... you are healthy, relax try to enjoy life.
- BuSpar Information for Consumers
- BuSpar Information for Healthcare Professionals (includes dosage details)
- Side Effects of BuSpar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 May 2011 • 3 answers
Posted 23 May 2014 • 2 answers
Posted 17 Sep 2015 • 4 answers
Posted 19 Jan 2016 • 4 answers
Posted 29 Nov 2016 • 1 answer